# SDR HALA2009120400570

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,835 hours, 17,102 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 3850
- Condition: Inoperative
- Location: Left
- Part time: 45,854 hours, 8,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FD FLAG IN VIEW AND NO FD CMD BARS ON CAP'S ADI. INSTR INDICATION NORMAL W/INSTR SOURCE SEL AT C POS.  NO LAND 3 DISPLAYED  REMOVED AND REPLACED LT FCC AND OPS CKD OK IAW AMM 22-11-01-004-001 AND 22-11-01-404-007.  RAN A TEST 40 AND PASSED, ACFT REMAINS LAND 3 STATUS   
IAW HAL M120/M7-22-01.
